MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER BUFFERED SODIUM CITRATE (9NC) BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER BUFFERED SODIUM CITRATE (9NC) BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 366560
Medical Device Problem Code Overfill (2404)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Date of event: unknown.The date received by manufacturer has been used for this field.Device manufacture date: unknown.Investigation summary: bd had not received samples or photos from your facility for evaluation.Additionally, we were unable to determine the specific lot number associated with this complaint.Therefore, a review of the manufacturing records could not be conducted.Bd is continually monitoring complaints received for this device and reported condition in order to identify emerging trends.
 
Event or Problem Description
It was reported the bd vacutainer® buffered sodium citrate (9nc) blood collection tubes experienced overfill.The following information was provided by the initial reporter.The customer stated: "customer is having issues with the tubes over filling and the instrument (acl top 550) is now showing an error message.I spoke with the customer on (b)(6) 2021 - customer stated that she has seen overfill, but it was a bd correction report that prompted her to call bd to see if there was any other tubes that can be ordered that do not have to overfill issue.".

Brand Name
BD VACUTAINER BUFFERED SODIUM CITRATE (9NC) BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key11717537
Report Number1917413-2021-00314
Device Sequence Number4219734
Product Code JKA
UDI-Device Identifier50382903665605
UDI-Public50382903665605
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K013971
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number366560
Device Catalogue Number366560
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2021
Initial Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1